# SDR USAA2012071700017

- Difficulty date: June 28, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347210420490
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SEAT TRACK SPLICE (COUPLING) AT FR64, -Y1292.  REPLACED SEAT TRACK SPLICE (COUPLING) AT FR64, -Y1292 IAW A320 SRM 51-42-11 & AIRBUS DRAWING D534772831.
